# SDR WX0A2025050532413

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 27,761 hours, 16,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU INDICATES BAT FAIL UPON BITE / REMOVED AND REPLACED EPSU BATTERY. PERFORMED SUCSESSFUL OPPERATIONAL TESTS.WORK COMPLETED IAW AIRBUS A320 AMM 33-51-38-000-002-A, 33-51-38-400-002-A, 33-51-00-710-001"
